# SDR SWAA2019101737987

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 70,415 hours, 41,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GROUND ILLUMINATION LIGHT L547 INOP.          / R&R CHARGER PER AMM.
